# SDR ASOA20140305029

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 25,760 hours, 20,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK,  LT FORWARD OVERWING EMERGENCY LIGHT WAS DISCOVERED INOPERATIVE.  MAINTENANCE R & R THE LT FORWARD OVERWING BULB, OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
